# SDR DALA2025092907082

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 61,943 hours, 32,519 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

GATE RETURN. DUE TO FUMES IN FLIGHT DECK AND FORWARD CABIN. AFT FA CONFIRMED THE ODOR GOT SIGNIFICANTLY WORSE FROM FIRST CLASS AND FORWARD IN THE CABIN. CONTINUED TO WORSEN FOR 3-5 MINUTES UNTIL #2 ENG AND PACKS SHUT DOWN.    C/W AMDS CARD 0550-2002 FROM STEP 1 TO 4. NO DEFECT NOTED, NO ODOR NOTED. C/W AMDS CARD 2100-2007 LEVEL A VERIFICATION DECONTAMINATION OF ECS. C/W AMDS WARD 0550-2003 VERIFICATION CHECK FOR RESIDUAL ODOR. NO ODOR NOTED. (7183180).
